# SDR MALA954288

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822MA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, A CRACK WAS NOTED TO THE RIGHT SIDE OF THE UPPER FORE RUDDER AT STATION X877.123.  REPAIRS WERE COMPLETED IAW DEHAVILLAND RD8-55-226 FOR THE STIFFENER REPAIR AND SRM 51-40-11 AND 55-40-28 FOR REPLACEMENT OF 9 INCHES OF THE UPPER RUDDER SKIN.  (Z)
